Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Discomfort due to high sugar levels - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi doctor
User :   are you online
Doctor :   hello
Doctor :   yes
User :   doc i was deducted diabetic a couple of months back, when the sugar level was 450. To be accurate it was in the month of december
Doctor :   ok
Doctor :   provide your age, gender
User :   since then i am having diabetic tablets and i am on stirct diet also doing some walking for 1 hour everymonring
User :   I am male of 36 years old
Doctor :   ok
Doctor :   are you on any medications
User :   now since the last 2 months i was feeling a lot of discomfort in the chest i assumed that it could be because of sugar level being hight
Doctor :   ok
User :   Now a couple of days back i had visted the doc for a complete check including my cardiac
Doctor :   ok
User :   Now the report shows that my sugar level is normal, it been normal for the last 3 months and the tabelts were immiedtaely dicontinued for last 4 days
User :   i even checked my blood sugar yesterday and this morning

Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor